This forum is for questions and support regarding Caesarean Section , Childbirth, Diabetes, Depression, Fetal Monitoring, Genetic Testing, Hormonal Changes, Labor, Lamaze, Morning Sickness , Nutrition, Parenting, Prenatal Care, Weight gain.
On may6-2011 I started to notice I had brown discharge every few hours. Today may8-2011 it is more of a light pink blood but nothing is appearing on my underwear its only when I wipe. I started a new birth control on april 19 since my last period ended on april 16.I did have unprotected sex with my boyfriend during my high fertility week and even the day my body ovulated. Now a week before my period is supposed to start I'm having these spottings discharge.I have noticed I have used to rest room more frequently also. I was told my BC wouldn't work for about a month after starting. I'm just curious if its because I just recently started BC or if I am possibly pregnant and having implantatin bleeding. I do have a kid now - I was hoping to wait a little bit longer but if I am pregnant I will keep him/her. Advice?
I ALWAYS recommend a pregnancy test. That would be the first place to start. If that is negative, then I would attribute the spotting to the new pill. If positive, you know what to do, since you already have one child! The spotting is NOT a reason to stop taking the pill if you are not pregnant. We usually recommend taking a new pill for at least 3 cycles to let your body adjust. In most cases, the bleeding will resolve itself into a regular period at the end of the pack. It is VERY IMPORTANT to take all of the pills and take them at the same time each day. If you miss one, call your doctor for instructions.
I am 36 and had a tubal pregnancy approx 5 years ago. I started bleeding 23 days ago and it hasnt stopped. I have been to docs and had the pregnancy confirmed and HCG of 700 on first blood test. Im in pain most of the time and it hurts like hell to pee and sit down, docs dont seem to be concerned and now have to wait until Tuesday next week for results of second bloods really worried..................
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.